# SDR GTIA2017062902030

- Difficulty date: June 29, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 44,169 hours, 21,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: L2 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HISSING DURING CRUISE. TSM 52-13-00-810-826-A PERFORMEDON DOOR SEAL IAW AMM 52-10-00.  FOUND DEBRI BETWEEN DOOR AND FRAME, CLEANED. PERFORMED A/C PRESSURIZATIN IAW AMM 05-53-00. NO LEAKS NOTED AT THIS TIME.
